MAUDE Adverse Event Report: K2M, INC. DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 801-36545M
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
A company representative reported axial slippage of two mesa deformity, uniplanar screws approximately one year post-operatively.It was further reported that the patient is experiencing pain and a revision surgery is possibly needed.This report is for the first of the two screws.
 
Event or Problem Description
A company representative reported axial slippage of two mesa deformity uniplanar screws approximately one year post-operatively.It was further reported that the patient is experiencing pain.Revision surgery is not currently planned.This report is for the first of the two screws.
 
Additional Manufacturer Narrative
Corrected data: b1, b5, h1 h6 coding has been updated to reflect completion of the investigation.

Brand Name
DEFORMITY, UNIPLANAR SCREW; SIZE Ø6.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16116161
Report Number3004774118-2023-00001
Device Sequence Number5655150
Product Code NKB
UDI-Device Identifier10888857140301
UDI-Public10888857140301
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-36545M
Device Catalogue Number801-36545M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale
Patient Weight50 KG